Publications (26) Ricardo José Alonso Blanco publications


  1. Riemannian exponential and quantization

    Differential Geometry and its Application, Vol. 90


  1. Newton's second law in field theory

    Differential Geometry and its Application, Vol. 79


  1. Quantization of mechanical systems

    Journal of Physics Communications, Vol. 2, Núm. 2


  1. Primary spectrum of C∞(M) and jet theory

    Journal of Lie Theory, Vol. 27, Núm. 4, pp. 915-941


  1. Una nota sobre los fundamentos de la mecánica

    El Legado matemático de Juan Bautista Sancho Guimerá (Ediciones Universidad de Salamanca), pp. 111-138


  1. Normal forms for lagrangian distributions on 5-dimensional contact manifolds

    Differential Geometry and its Application, Vol. 27, Núm. 2, pp. 212-229

  2. Some canonical structures of cartan planes in jet spaces and applications

    Differential Equations: Geometry, Symmetries and Integrability - The Abel Symposium 2008, Proceedings of the 5th Abel Symposium


  1. Contact relative differential invariants for non generic parabolic Monge-Ampère equations

    Acta Applicandae Mathematicae, Vol. 101, Núm. 1-3, pp. 5-19


  1. Contact Geometry of parabolic Monge-Ampère equations

    Symmetry and Perturbation Theory


  1. Green formula and Legendre transformation

    Acta Applicandae Mathematicae, Vol. 83, Núm. 1-2 SPEC. ISS., pp. 149-166

  2. The contact system for A-jet manifolds

    Archivum Mathematicum, Vol. 40, Núm. 3, pp. 233-248

  3. The equations determining intermediate integrals for Monge-Ampère PDE

    Proceedings of the American Mathematical Society


  1. A transformation of PDE systems related to the Drach theorem

    Journal of Mathematical Analysis and Applications, Vol. 288, Núm. 2, pp. 530-539